# SDR IXXA9900019

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Light
- Condition: Illuminated
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM BHA TO NSY, THE MAIN LANDING GEAR NOT LATCH LIGHT ILLUMINATED DURING THE GEAR UPLATCH CKECK.  THE FLIGHT CREW CYCLED THE GEAR WITH THE WARNING INDICATION REMAINING THE SAME.  THE FLIGHT CONTINUED TO NSY FOR AN UNEVENTFUL LANDING.  A COMPANY REPRESENTATIVE INSPECTED THE LANDING GEAR WITH NO DISCREPANCIES NOTED.  THE LANDING GEAR UPLATCH CHECK WAS PLACED ON DEFERRAL IN ACCORDANCE WITH COMPANY PROCEDURES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
